It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-12-2010, 08:44 AM   #1
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,743
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Question Please... answer...

I have been taking Lexapro for about a week at 5mgs, getting ready to move up to the 10mgs.......... I am still having terribly anxiety while driving.

When will this hit my system???? It is getting better with the help of Klonopin, but want it to stop............Please, when did it start to work on your anxiety.

I HAVE TO Drive...............this is crazy............Please talk to me.........

God Bless.

 
Sponsors Lightbulb
   
Old 06-12-2010, 09:30 AM   #2
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: Az,USA
Posts: 573
CarenR HB User
Re: Please...........anwser.......

I have anxiety while driving. I do everything to get out of it... I dont take the medicine you do so cant share about that.... I feel so sorry you have anxiety while driving..

hugs, Caren

 
Sponsors Lightbulb
   
Old 06-12-2010, 11:01 AM   #3
Junior Member
(female)
 
Join Date: Jun 2010
Posts: 13
zukergirl HB User
Re: Please...........anwser.......

Today is my 10th day taking Celexa. I still have very bad anxiety also. I can't ride in a car, let alone drive. And yes, it does suck! I was told by a few other people on here that our medication should start kicking in within 2 to 3 weeks. I have my fingers crossed. Hang in there.

 
Old 06-12-2010, 03:00 PM   #4
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,743
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Re: Please...........anwser.......

Hugs to all, I am upping my does to were it is suppose to be 10 mgs.......and hopefully in a week or so, this will subside.

It just came out of the blue.......from no where.................freaking scary.

Thank you will definitely give it more time.

Did anyone lose or gain weight on this, I am tired, but not going to let this stop me................

 
Old 06-12-2010, 05:28 PM   #5
Senior Member
(male)
 
Join Date: Apr 2010
Location: Canada
Posts: 157
Archimedis HB User
Re: Please...........anwser.......

Glad to hear your still hanging in Himmy, I feel bad that your anxiousness hasn't eased up yet. Maybe with the extra doseage it will start for you. Wish I could be more help to you dear, as Journey says it "Don't stop believeing". You can do it!

 
Old 06-13-2010, 06:07 AM   #6
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,743
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Re: Please... answer...

One thing , I am not one to give up, I just get so darn aggravated at this illness, but I know stress does trigger it.......

Thanks for checking on me and letting me know you all care, that itself makes a big difference in one's life.

Hugs.
Himmy

By the way.......that is after my cat HIMMY.........he is a darling Himalayan........my buddy..........

Last edited by ms_mod; 06-13-2010 at 07:44 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Question about Oxycontin..Please Help! Lou1 Pain Management 31 06-30-2011 09:29 AM
can this be a cause of stress? please help zazzler Stress 1 05-24-2009 03:24 PM
Question about Mamagram???? Please. himmylover Women's Health 9 08-12-2008 11:36 AM
in help with a new dr in lou,ky ort iniana please help kelsey1 Pain Management 32 05-02-2008 05:20 PM
Any insights please? mel510 Bipolar Disorder 13 10-12-2007 11:18 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!